# SDR AWXA200500878

- Difficulty date: July 30, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 42,278 hours, 17,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: ABS0374A24
- Part serial: UNK
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONT - EEL - CREW REPORTED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING, AT 10D, INOPERATIVE.  MAINTENANCE REPLACED TERMINAL IAW STANDARD PRACTICES.  OPERATIONAL CHECKS GOOD.
